# SDR EIAA970017

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Sta 220
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, IN E/E COMPARTMENT, AFT BULKHEAD STATION 220, HAS A CRACK CONTINUING PAST STOP DRILL ON LOWER LEFT SIDE, ML-05.  REPAIRED CRACK PER SRM 53-01 FIGURE 2 AND INSTALLED DOUBLER IAW SRM 52-12-1.  (M)
